# SDR DXTA2013071805451

- Difficulty date: July 17, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N719QS
- Make and model: Gulstm 200
- Aircraft serial: 162
- Aircraft time: 4,374 hours, 2,851 cycles
- Engine: Pwc PW306A
- Engine time: 6,639 hours, 4,126 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

10 MINUTES AFTER DEPARTURE, LEFT ENGINE SHUTDOWN INFLIGHT,  CLIMBING THROUGH 12,400 THE LT FADEC FAULTY ICAS ILLUMINATED.  LT N2 INDICATOR TURNED RED BRIEFLY AND THE ITT HAD A 100 DEGREE SPLIT (L750/R850).  10-15 SECONDS LATER THE LT ENGINE SHUTDOWN.  LT ENGINE WINDMILLED ABOUT 20 MIN.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED ENGINE.
